Couldn't find what you looking for?

TRY OUR SEARCH!

4 months ago I received a cortisone injection for bursitis and tendonitis. A few days later I received another one. Within a week, my shoulder muscle, bicep, tricep and forarm began getting very week and now atrophied. I am in PT for 3 months and seeing slight improvement. The doc said he might have hit a nerve in my shoulder which is very rare, and will probably take quite some time to regenerate. Is this possible? I can barely pick up a 2 pound weight at this time. Is this a side effect of cortisone or did he really hit a nerve?

Loading...

Was this ever resolved? My wife received an epidural injection and is experiencing muscle atrophy on the left side of her neck where she received the injection. Pl
Reply

Loading...

I had a prednisone shot in my arm and then two day later another to battle hives. About two weeks later, I noticed a dent in my arm and called my doctor. He said muscle atrophy at the injection site is a side affect and that is why they typically give shots in the hip. You may check with a different doctor.
Reply

Loading...